# SDR KPVA200623

- Difficulty date: November 25, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(PIREP) DURING TAXI, NOSE RED UNSAFE WARNING LIGHT, GEAR HANDLE INTRANSIT LIGHT AND GEAR WARNING HORN WENT ON.  (MX) PERFORMED BITE CHECK OF ALL PROXIMITY SENSORS IAW DHC 8 MM 32-61-50 PG 202-203.  NO FAULTS FOUND.
